# SDR 20001027SH001

- Difficulty date: October 4, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- Aircraft time: 1,826 hours
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Battery
- Part time: 264 hours
- Component: Battery, Saft, 407814
- Component part number: 407814
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AGC - FLT 14740 - AFTER TAKEOFF WHILE IN CRUISE, CREW REPORTED THE NR 1 BATTERY AS INDICATING AN OVERHEAT CONDITION.  THE CREW ISOLATED THE BATTERY WITH THE BATTERY SWITCH AND MONITORED THE TEMPERATURE PER THE EMERGENCY CHECK LIST.  THE TEMPERATURE CONTINUED TO RISE AND THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT WAS, WITHOUT INCIDENT, LANDED AT THE PITTSBURGH.  APPARENT CAUSE:  FAULTED BATTERY.  BATTERY DEFERRED AND SECURED PER THE MEL AND REPLACED AT DWG UPON ARRIVAL.  (X)
